# SDR ASAA2022022037528

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 33,087 hours, 10,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 538300
- Condition: Missing
- Location: Row 21abc
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING ON OVERHEAD EMERGENCY LIGHT ROW 21A. GROUNDED - YES. INSTALLED NEW LENS COVER AS REQUIRED. THIS CLEARS MEL 33-15D C/N 20035419 AND PLACARD REMOVED SEAMC ANDY NOTIFIED.
